On Integral Operators with Variable Limits of Integration

Vladimir D Stepanov, Elena Ushakova

Research output: Contribution to journalArticlepeer-review


Integral Hardytype operators with variable limits of integration are studied. For
these operators the boundedness and compactness criteria are obtained and applications are considered to the embeddings of the weighted Sobolev spaces on a half-axis into the Lebesgue spaces.
Original languageEnglish
Pages (from-to)290-309
Number of pages20
JournalProceedings of the Steklov Institute of Mathematics
Publication statusPublished - 2001

Cite this